# SDR SWAA2025090494007

- Difficulty date: July 22, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS AFT SERVICE DOOR AT AFT GALLEY AREA.  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3. D. (1) .
